# SDR FF6R2016FA0000050

- Difficulty date: February 4, 2016
- Submitted: February 4, 2016
- Operation: General aviation
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 350A33020005
- Part serial: MA0829
- Condition: Corroded
- Location: Tail Rotor
- Part time: 2,187 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED TAIL ROTOR GEARBOX AFTER REPAIR.  DURING RECEIVING INSPECTION CORROSION NR CORROSION PITTING WAS NOTED ON THE OUTPUT SHAFT IN SEVERAL AREAS ALONG THE SHAFT. THIS IS A NO DAMAGE AREA AS DEFINED O/H MANUAL, MRV 34, 65.20.20.820. THE GEARBOX WAS REJECTED AND PLACED BACK INTO SUPPLY AWAITING DISPOSITION.
